Any drug can cause any kind of side effect; we all react differently to the drugs we take, Sandy. But as a survivor, you should always report bone pain (including back pain) to your oncologist. S/he can decide whether any diagnostic testing is needed to determine where the pain is coming from. It may be completely unrelated to the cancer; it may be from the tamoxifen; or (least likely) it may indicate your cancer isn't gone. Whatever it is, though, you should have it diagnosed. Best of luck to you - PJH
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.